Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Jan 9, 2024, 4:37 AM CST for Holmes County, Walton County, Washington County, Florida. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 9, 2024, 4:37 AM CST (10:37 UTC)
- Expired
- Jan 9, 2024, 5:15 AM CST
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.0 in
Counties Holmes County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 21 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 4:38 AM CST | TORNADO | 1 Sse Freeport, FL | TDS appeared from EVX radar as the storm moved onshore from Choctawhatchee Bay. |
| Jan 9, 4:55 AM CST | TSTM WND GST 65 | 1 Ssw Douglass Crossroa, FL | Wind damage to fence and weak trees. Public estimated gusts were around 65 mph. |
| Jan 9, 4:55 AM CST | HAIL 1.25 | 1 Ssw Douglass Crossroa, FL | |
| Jan 9, 5:00 AM CST | TORNADO | 1 Wnw Douglass Crossroa, FL | Spotter report of a tornado crossing I-10 southwest of Ponce de Leon. |
| Jan 9, 5:01 AM CST | HAIL 1 | 1 Wnw Douglass Crossroa, FL | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:42 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 510 m²/s²
- 0-3 km storm-relative helicity
- 663 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
522
WFUS52 KTAE 091037
TORTAE
FLC059-131-133-091115-
/O.NEW.KTAE.TO.W.0002.240109T1037Z-240109T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
437 AM CST Tue Jan 9 2024
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southeastern Walton County in the Panhandle of Florida...
Southwestern Holmes County in the Panhandle of Florida...
West central Washington County in the Panhandle of Florida...
* Until 515 AM CST.
* At 437 AM CST, a confirmed large and extremely dangerous tornado
was located 8 miles northeast of Santa Rosa Beach, moving northeast
at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Eglin Air Force Base around 445 AM CST.
Other locations impacted by this tornadic thunderstorm include
Eucheeanna, Hinsons Crossroads, Red Bay, Douglass Crossroad,
Freeport, Knox Hill, Argyle, Rock Hill, and Ponce De Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3049 8619 3077 8606 3066 8579 3041 8612
3042 8614 3043 8612 3043 8615 3044 8616
3046 8616 3047 8614 3048 8614 3047 8615
3046 8619 3048 8621
TIME...MOT...LOC 1037Z 215DEG 43KT 3046 8615
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
11-MM2 follow-up statements
020
WWUS52 KTAE 091049
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
449 AM CST Tue Jan 9 2024
FLC059-131-133-091115-
/O.CON.KTAE.TO.W.0002.000000T0000Z-240109T1115Z/
Walton FL-Holmes FL-Washington FL-
449 AM CST Tue Jan 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR EAST
CENTRAL WALTON...SOUTHWESTERN HOLMES AND WEST CENTRAL WASHINGTON
COUNTIES...
At 449 AM CST, a confirmed tornado was located 11 miles southeast of
De Funiak Springs, moving northeast at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Walton, southwestern Holmes and west central Washington
Counties, including the following locations... Eucheeanna, Hinsons
Crossroads, Knox Hill, Red Bay, Douglass Crossroad, and Ponce De
Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3051 8601 3057 8611 3075 8601 3066 8579
3059 8588
TIME...MOT...LOC 1049Z 218DEG 46KT 3059 8603
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
11-MM933
WWUS52 KTAE 091107
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
507 AM CST Tue Jan 9 2024
FLC059-131-133-091116-
/O.EXP.KTAE.TO.W.0002.000000T0000Z-240109T1115Z/
Walton FL-Holmes FL-Washington FL-
507 AM CST Tue Jan 9 2024
...THE TORNADO WARNING FOR EAST CENTRAL WALTON...SOUTHWESTERN HOLMES
AND WEST CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT 515 AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 AM CST for the Panhandle
of Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
Remember, a Tornado Warning still remains in effect for Holmes and
Washington County until 530 CT.
LAT...LON 3051 8601 3057 8611 3075 8601 3066 8579
3059 8588
TIME...MOT...LOC 1106Z 215DEG 43KT 3075 8590
$$
11-MMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 9, 3:27 AM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Jan 9, 3:27 AM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
427 AM EST Tue Jan 9 2024
...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE
WEATHER, HYDROLOGY...
.SYNOPSIS...
Issued at 427 AM EST Tue Jan 9 2024
A significant weather event is getting underway early this
morning. Multiple hazards are expected. Key Messages below:
1. Strong to severe storms are expected today. It is starting
early this morning in the form of isolated supercells over the
Panhandle and southeast Alabama. Then an intense thunderstorm
squall line will race east during the day today. Damaging to
destructive winds, tornadoes (some strong), and hail are all
possible threats.
2. Heavy rainfall is also expected with this system through early
afternoon. Some flooding is possible, as well as rises to near
flood stage on some area rivers.
3. Very strong non-thunderstorm gradient winds are expected with
this system. Wind gusts of 40-55 mph are possible across the area
today. Given wet soils, this could result in trees falling more
easily. Even higher wind gusts approaching 60 mph are expected
along the coast this morning from Wakulla county westward to
Walton County.
4. Extremely dangerous beach and boating conditions are expected.
Gales and storm-force wind gusts are expected today. Very high
surf and deadly rip currents are expected.
5. Minor to moderate coastal flooding is expected today and
possibly tonight, most likely along the shores of Apalachee Bay.
As soon as the ongoing event is winding down late today, it will
be time to start messaging for the next severe weather event on
Friday. SPC already has much of the service area in a Slight Risk
of severe thunderstorms on Friday. All modes of severe weather
will be possible.
&&
.NEAR TERM...
(Today and tonight)
Issued at 427 AM EST Tue Jan 9 2024
The big event is getting underway this morning.
Strong winds are developing or have already developed in advance
of a cold front that is trailing from a particularly deep low
pressure center over Missouri early this morning. Gusts in excess
of 50 mph have already been observed along coastal Bay and Walton
Counties. Based on upstream observations near Pensacola, even
stronger winds are coming in the next few hours.
The convective setup is that we have a broken line of discrete
supercells extending south from near Destin right now. Any of
these cells could produce a strong tornado as they move onshore
and inland. The strong southerly flow is quickly advecting warmer,
moister, and more unstable inland, and the organizing wind shear
is extreme. A Tornado Watch is already in effect.
Round 2 will be a solid severe thunderstorm squall line, which is
currently approaching Mobile. It will race across the region from
west to east today. Widespread severe gusts of 60+ mph are
expected, with more focused and localized areas of 70+ mph gusts.
Tornadoes could be embedded within the line. SPC has the entire
service area in an Enhanced Risk (Level 3 of 5) for severe weather
today. Expect additional Tornado Watches as we move through the
morning.
A cold front will follow the squall line, and afternoon
temperatures will cool down following the frontal passage. Gusty
westerly winds will follow the front this afternoon and evening.
Based on the possibility of westerly sustained winds of 25 mph
continuing into the afternoon and evening, have extended the Wind
Advisory in places to continue longer.
The air mass will get drier tonight, and skies will clear out.
Inland lows will drop into the 30s by sunrise Wednesday.
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 427 AM EST Tue Jan 9 2024
The short term will be the "between systems" segment of the
forecast. Surface high pressure will develop as upper level ridging
will begin to build over the next day. We will be dry on Wednesday
and Thursday but temperatures will be cool. Highs will struggle into
the low 50s for our AL and GA counties, while only reaching the
upper 50s for our FL counties. Overnight lows will range from the
low-mid 30s inland to the low 40s along the coast. Thursday will be
a little warmer with highs in the low to mid 60s. Winds on Wednesday
will be light to moderate from the west shifting to the southeast on
Thursday, gearing up for our next system.
&&
.LONG TERM...
(Friday through Monday)
Issued at 427 AM EST Tue Jan 9 2024
A familiar pattern will develop for the long term period. An upper
level trough will be moving across the Southern Plains with a low
pressure system with frontal boundaries out ahead of it. A warm
front will develop and move north from the Gulf, providing that
first surge of moisture and warming temperatures for Friday. Highs
are expected in the low to mid 70s. As the upper level low lifts
north on Friday into Saturday, a cold front will follow, and push
out the showers and thunderstorms Friday night. This is another
complex system and the SPC has already highlighted the Tri-State
region in a 15% probability for severe thunderstorms for Friday,
which is equal to a Slight Risk (2 of 5). This system is expected to
have plenty of shear (65-75 kts) with an ensemble mean CAPE around
400-500 J/kg. These parameters are supportive of damaging to
destructive winds and a risk for tornadoes. PoPs for Friday are
about 90 percent for the entire CWA.
The cold front will come through Saturday morning with
cooler temperatures behind it. Saturday's highs are forecast to be
around 50 in our GA and AL counties, and the low-mid 50s for our FL
counties. Although, wind chills will feel like the mid 40s in our
GA/AL counties on Saturday afternoon. Low temperatures will be in
the low 30s Saturday night with some areas falling into the upper
20s in northern tier of GA counties. A brief warm-up will ensue for
the remainder of the weekend. Changes are again in store heading
into the beginning of the work week. There is uncertainty regarding
timing but, it looks like an intense cool down is expected in the
extended forecast.
&&
.AVIATION...
(06Z TAFS)
Issued at 1255 AM EST Tue Jan 9 2024
A severe thunderstorm squall line is expected to quickly rake
across the terminals from west to east this morning through mid-
day. In advance of the squall line, showers and isolated
thunderstorms will somewhat randomly pass by. As the air mass
moistens in advance of the main squall line, ceilings will come
down below 1,000 feet, where they have not already. Non-convective
low-level wind shear is also a concern, given low-level jet that
will strengthen to near 60 knots or more by sunrise.
After the main squall line, a trailing area of stratiform rain
with embedded thunder will follow at each terminal for about 2
hours, before fading in weak low-topped showers during the late
afternoon.
&&
.MARINE...
Issued at 427 AM EST Tue Jan 9 2024
Two separate gales are expected this week. The first is ongoing
this morning, and the next round is expected Friday. A brief lull
between systems will come on Wednesday night and Thursday, but
seas over the open Gulf will never have a chance to decrease below
3 feet before coming up again.
From CWF synopsis...Southerly gales with storm-force gusts will
occur over the northeast Gulf this morning, in advance of a cold
front trailing from a particularly deep low pressure center moving
across the Mid-Mississippi Valley. The frontal passage today will
come with a squall line of severe thunderstorms, then a shift to
westerly gales, bringing confused seas. Winds will quickly
decrease late tonight and Wednesday, and high pressure will cross
the waters Wednesday night. The next strong frontal passage is
expected on Friday night, preceded by the next round of southerly
gales on Friday.
&&
.FIRE WEATHER...
Issued at 427 AM EST Tue Jan 9 2024
A severe thunderstorm squall line will blast across the districts
today. A cold front will follow the line of storms, ushering in a
cooler and drier air mass for Wednesday. High pressure will pass
across the districts on Wednesday night, followed by a return of
warmer and moister southerly winds starting Thursday. On Thursday,
low mixing heights will contribute to poor dispersion on Thursday
afternoon over Florida Big Bend and southwest Georgia districts.
&&
.HYDROLOGY...
Issued at 427 AM EST Tue Jan 9 2024
River forecast update: A Flood Warning is in effect for the
Choctawhatchee River - Newton, which is forecast to reach minor
flood stage this afternoon, then crest by Wednesday morning. The
Pea River - Ariton is also forecast to minor flood stage, but
given that significant rainfall is only now about to begin and
that the stage change is just outside of 24 hrs, we will be
waiting for the next round of river guidance later this morning
before making a warning decision.
An incredible synoptic setup with a very dynamic system is expected
to continue impacting the region through this evening.
Overall, rainfall amounts have increased slightly in the western
half of the region, owing to an initial widespread stratiform rain
event, then turning convective prior to the arrival of a squall
line. As a result, this is why rainfall amounts mainly west of the
ACF basin have trended upward. Fortunately, this area has received
less rainfall than other portions of our forecast area, so while 3-6
inches of rain does present a localized flash flood threat and will
lead to noteworthy rises on the Choc/Pea system in South Alabama, a
significant flash flood threat does not appear likely, thus no flood
watch is needed.
The squall line will deliver a very quick 1-2 inches, but its fast
progression will limit any flash flood concerns, even in the eastern
portions of the forecast area that are much more saturated. Even so,
we'll still see modest rises on our mainstem rivers.
So while riverine and flash flood impacts are minor, the more
pressing concern is the coastal flood impacts. While timing of the
onshore winds is important, the magnitude and duration of the winds
combined with attendant winds from the squall line set up a scenario
where moderate flooding is likely in Apalachee Bay, especially east
of Carrabelle. It's east of Carrabelle where the synoptic scale
winds of 40-50 mph with higher gusts will pile water into the bay
ahead of the squall line. Even if the squall line arrives around
16z, 2 hours prior to high tide, the additional influence of the
squall line will push water levels to warning criteria from
Carrabelle eastward. Unfortunately, the squall line timing and
environmental winds are forecast to peak as they near the
Taylor/Dixie County coast around 18z, which is when high tide
occurs. Both deterministic and ensemble guidance suggest at least 2-
4 feet AGL with isolated pockets of inundation as much as 5 feet.
While this is on the high side of the guidance, the environmental
winds are well beyond 90th percentile, so favoring the higher end
guidance seems appropriate here.
Thus a Coastal Flood Warning is in effect for Franklin County
eastward. A Coastal Flood Advisory is in effect for the Panhandle
counties to account for the strong winds leading to minor
flooding there.
We'll watch the next system on Friday for additional rains and see
how it will undoubtedly impact our river systems into the coming
weekend.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 68 38 56 40 / 100 0 0 0
Panama City 68 42 56 44 / 100 0 0 0
Dothan 67 34 52 35 / 100 0 0 0
Albany 67 36 53 34 / 100 0 0 0
Valdosta 69 38 55 37 / 100 10 0 0
Cross City 71 40 58 40 / 100 20 0 0
Apalachicola 68 41 57 47 / 100 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening for
FLZ007>017-026-027-118.
Wind Advisory until 6 PM EST this evening for FLZ018-019-028-029-
034.
Coastal Flood Advisory until 1 AM EST /midnight CST/ Wednesday
for FLZ108-112-114.
High Wind Warning until 1 PM EST /noon CST/ this afternoon for
FLZ108-112-114-115-127.
High Rip Current Risk through Saturday evening for FLZ108-112-
114-115.
High Surf Warning until 11 AM EST /10 AM CST/ Wednesday for
FLZ108-112-114.
Wind Advisory from 1 PM EST /noon CST/ this afternoon to
midnight EST /11 PM CST/ tonight for FLZ108-112-114-115.
High Surf Advisory until 10 PM EST this evening for FLZ115.
Coastal Flood Warning from 7 AM this morning to 1 AM EST
Wednesday for FLZ115-118-127.
Wind Advisory from 1 PM this afternoon to 6 PM EST this evening
for FLZ127.
Wind Advisory until midnight EST tonight for FLZ128-134.
Coastal Flood Warning from 7 AM this morning to 7 AM EST
Wednesday for FLZ128-134.
GA...Wind Advisory until 6 PM EST this evening for GAZ120>131-142>146-
155>158.
Wind Advisory until 6 PM EST this evening for GAZ147-148-159>161.
AL...Wind Advisory until 5 PM CST this afternoon for ALZ065>069.
GM...Gale Warning until 5 AM EST Wednesday for GMZ730-765.
Storm Warning until 1 PM EST /noon CST/ this afternoon for
GMZ750-752-755-770-772-775.
Gale Warning from 1 PM EST /noon CST/ this afternoon to 5 AM EST
/4 AM CST/ Wednesday for GMZ750-752-755-770-772-775.
&&
NEAR TERM...Haner
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Haner
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...Godsey/HanerIn the hours before
Local storm report, Jan 9, 1:53 AM CST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
253 AM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM Non-Tstm Wnd Gst 1 S Enterprise Municipa 31.28N 85.90W
01/09/2024 M51 MPH Coffee AL Mesonet
Ambient weather station near Enterprise, AL
measured a wind gust of 51 mph.
&&
JMLocal storm report, Jan 9, 3:24 AM CST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
424 AM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM Non-Tstm Wnd Gst 1 W Mossy Head 30.74N 86.33W
01/09/2024 M58 MPH Walton FL Mesonet
WeatherStem station in Mossy Head gusted to
58 mph.
&&
JMLocal storm report, Jan 9, 4:33 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
533 AM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM Tstm Wnd Gst 2 WNW Blue Mountain Bea 30.35N 86.23W
01/09/2024 M106 MPH Walton FL Mesonet
Measured wind gust of 106 mph at Ed Walline
Beach Access WeatherStem.
&&
JMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:44 AM CST | Special Marine Warning | TAE | 2 hr | |
| Jan 9, 4:21 AM CST | Tornado Warning | TAE | Walton | 24 min |
| Jan 9, 4:57 AM CST | Tornado Warning | TAE | Holmes, Walton, Washington | 33 min |
| Jan 9, 5:07 AM CST | Special Marine Warning | TAE | 53 min | |
| Jan 9, 5:19 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 41 min |
| Jan 9, 5:22 AM CST | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 38 min |
| Jan 9, 5:52 AM CST | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 38 min |
| Jan 9, 5:57 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 93 min |
| Jan 9, 6:14 AM CST | Special Marine Warning | TAE | 3 hr | |
| Jan 9, 6:21 AM CST | Tornado Warning | TAE | Jackson | 39 min |
| Jan 9, 6:43 AM CST | Tornado Warning | TAE | Walton | 47 min |
| Jan 9, 6:46 AM CST | Tornado Warning | TAE | Holmes, Walton | 33 min |
| Jan 9, 6:49 AM CST | Tornado Warning | TAE | Walton | 26 min |
| Jan 9, 7:00 AM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 90 min |
| Jan 9, 7:19 AM CST | Tornado Warning | TAE | Bay, Walton, Washington | 26 min |
| Jan 9, 7:42 AM CST | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 33 min |
| Jan 9, 7:46 AM CST | Special Marine Warning | TAE | 2 hr | |
| Jan 9, 7:50 AM CST | Tornado Warning | TAE | Holmes, Jackson | 25 min |
| Jan 9, 8:05 AM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 1 more | 85 min |
| Jan 9, 8:10 AM CST | Tornado Warning | TAE | Bay, Calhoun, Gulf, Jackson, Liberty | 35 min |
| Jan 9, 8:25 AM CST | Tornado Warning | TAE | Bay, Calhoun, Gulf, Liberty | 35 min |
| Jan 9, 8:29 AM CST | Tornado Warning | TAE | Jackson | 19 min |
| Jan 9, 8:31 AM CST | Tornado Warning | TAE | Jackson | 44 min |
| Jan 9, 8:53 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 97 min |
| Jan 9, 9:01 AM CST | Special Marine Warning | TAE | 2 hr | |
| Jan 9, 9:22 AM CST | Tornado Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 23 min |
| Jan 9, 9:35 AM CST | Tornado Warning | TAE | Franklin, Liberty, Wakulla | 25 min |
| Jan 9, 9:43 AM CST | Tornado Warning | TAE | Gadsden, Leon | 32 min |
| Jan 9, 10:00 AM CST | Tornado Warning | TAE | Jefferson, Leon, Wakulla | 30 min |
| Jan 9, 10:14 AM CST | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor, Wakulla | 78 min |
| Jan 9, 10:31 AM CST | Special Marine Warning | TAE | 2 hr | |
| Jan 9, 10:58 AM CST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Madison, Taylor | 92 min |
| Jan 9, 12:19 PM CST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 40 min |
| Jan 9, 2:59 PM CST | Coastal Flood Advisory | TAE | Dixie, Taylor | 15 hr |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.